# SDR DALA2025072105446

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 12,684 hours, 5,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT FR74 LBL23. REMOVED AND REPLACED SEAT TRACK FROM FR62 TO FR74 LBL23 IAW A220 ASRP BD500-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG# C01342701 REV-G. (LP# 1090283)
